# SDR 20001016SH024

- Difficulty date: October 3, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW19340
- Condition: Damaged
- Location: Engine
- Component part number: LW19340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LOW CYLINDER COMPRESSION WAS DETECTED DURING THE COMPRESSION CHECK.  THE CYLINDER WAS REMOVED AND A VISUAL INSPECTION PEFORMED ON THE CAMSHAFT.  DETERMINED BOTH NR 3 AND NR 4 INTAKE LOBES AND TAPPET FACES WERE DAMAGED.  SUBMITTER STATED THIS IS THE FOURTEENTH SUCH OCCURRENCE IN APPROXIMATELY 2-1/2 YEARS FOR THIS OPERATOR.  (X)
